# SDR ASAA2013020593830

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 19,242 hours, 5,982 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 005852
- Condition: Inoperative
- Location: Flight Deck
- Part time: 19,235 hours, 5,981 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT FMC CDU WENT BLANK.  REPLACED LT MCDU IAW AMM 34-61-01 BOTH MCDU.   OPS CHECK NORMAL.
